Laktatacidose hos en yngre kvinde med status asthmaticus

Lana Ramazan-Yousif, Signe Albertsen, Troels K Bergmann, Poul Henning Madsen, Nick Phaff Steen

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

Resumé

A 24-year-old woman with asthma presented with symptoms of upper airway infection and tachypnoea and wheezes. She had a history of admissions to intensive care units (ICU) due to respiratory insufficiency. The initial lactate concentration was 2.1 mmol/l. The treatment consisted of inhaled and intravenous β ² agonists. Hereafter, the lactate concentration rose to 9.8 mmol/l, and the patient was admitted to the ICU due to severe asthma exacerbation. The elevation of lactate concentration cleared after discontinuation of β ² agonist therapy. Although lactic acidosis is a rare side effect to β ² agonist treatment, it is important to recog-nize it when present.

OriginalsprogDansk
TidsskriftUgeskrift for Laeger
Udgave nummer2
Sider (fra-til)2-3
ISSN0041-5782
StatusUdgivet - 2017

Fingeraftryk

Lactic Acidosis
Women's Rights
Lactic Acid
Intensive Care Units
Respiratory Insufficiency

Citer dette

Ramazan-Yousif, L., Albertsen, S., Bergmann, T. K., Madsen, P. H., & Steen, N. P. (2017). Laktatacidose hos en yngre kvinde med status asthmaticus. Ugeskrift for Laeger, (2), 2-3.
Ramazan-Yousif, Lana ; Albertsen, Signe ; Bergmann, Troels K ; Madsen, Poul Henning ; Steen, Nick Phaff. / Laktatacidose hos en yngre kvinde med status asthmaticus. I: Ugeskrift for Laeger. 2017 ; Nr. 2. s. 2-3.
@article{9044ba6177004b96aac8a3fbc5738e57,
title = "Laktatacidose hos en yngre kvinde med status asthmaticus",
abstract = "A 24-year-old woman with asthma presented with symptoms of upper airway infection and tachypnoea and wheezes. She had a history of admissions to intensive care units (ICU) due to respiratory insufficiency. The initial lactate concentration was 2.1 mmol/l. The treatment consisted of inhaled and intravenous β ² agonists. Hereafter, the lactate concentration rose to 9.8 mmol/l, and the patient was admitted to the ICU due to severe asthma exacerbation. The elevation of lactate concentration cleared after discontinuation of β ² agonist therapy. Although lactic acidosis is a rare side effect to β ² agonist treatment, it is important to recog-nize it when present.",
author = "Lana Ramazan-Yousif and Signe Albertsen and Bergmann, {Troels K} and Madsen, {Poul Henning} and Steen, {Nick Phaff}",
year = "2017",
language = "Dansk",
pages = "2--3",
journal = "Ugeskrift for Laeger",
issn = "0041-5782",
publisher = "Almindelige Danske Laegeforening",
number = "2",

}

Ramazan-Yousif, L, Albertsen, S, Bergmann, TK, Madsen, PH & Steen, NP 2017, 'Laktatacidose hos en yngre kvinde med status asthmaticus', Ugeskrift for Laeger, nr. 2, s. 2-3.

Laktatacidose hos en yngre kvinde med status asthmaticus. / Ramazan-Yousif, Lana; Albertsen, Signe; Bergmann, Troels K; Madsen, Poul Henning; Steen, Nick Phaff.

I: Ugeskrift for Laeger, Nr. 2, 2017, s. 2-3.

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

TY - JOUR

T1 - Laktatacidose hos en yngre kvinde med status asthmaticus

AU - Ramazan-Yousif, Lana

AU - Albertsen, Signe

AU - Bergmann, Troels K

AU - Madsen, Poul Henning

AU - Steen, Nick Phaff

PY - 2017

Y1 - 2017

N2 - A 24-year-old woman with asthma presented with symptoms of upper airway infection and tachypnoea and wheezes. She had a history of admissions to intensive care units (ICU) due to respiratory insufficiency. The initial lactate concentration was 2.1 mmol/l. The treatment consisted of inhaled and intravenous β ² agonists. Hereafter, the lactate concentration rose to 9.8 mmol/l, and the patient was admitted to the ICU due to severe asthma exacerbation. The elevation of lactate concentration cleared after discontinuation of β ² agonist therapy. Although lactic acidosis is a rare side effect to β ² agonist treatment, it is important to recog-nize it when present.

AB - A 24-year-old woman with asthma presented with symptoms of upper airway infection and tachypnoea and wheezes. She had a history of admissions to intensive care units (ICU) due to respiratory insufficiency. The initial lactate concentration was 2.1 mmol/l. The treatment consisted of inhaled and intravenous β ² agonists. Hereafter, the lactate concentration rose to 9.8 mmol/l, and the patient was admitted to the ICU due to severe asthma exacerbation. The elevation of lactate concentration cleared after discontinuation of β ² agonist therapy. Although lactic acidosis is a rare side effect to β ² agonist treatment, it is important to recog-nize it when present.

M3 - Tidsskriftartikel

SP - 2

EP - 3

JO - Ugeskrift for Laeger

JF - Ugeskrift for Laeger

SN - 0041-5782

IS - 2

ER -

Ramazan-Yousif L, Albertsen S, Bergmann TK, Madsen PH, Steen NP. Laktatacidose hos en yngre kvinde med status asthmaticus. Ugeskrift for Laeger. 2017;(2):2-3.